Publications [#266730] of David A. Hsieh

Journal Articles

  1. Hsieh, DA, A heteroscedasticity-consistent covariance matrix estimator for time series regressions, Journal of Econometrics, vol. 22 no. 3 (January, 1983), pp. 281-290, Elsevier BV, ISSN 0304-4076
    (last updated on 2021/12/04)

    This paper provides a covariance matrix estimator for the ordinary least squares coefficients of a linear time series model which is consistent even when the disturbances are heteroscedastic. This estimator does not require a formal model of the heteroscedasticity. One can also obtain a direct test of heteroscedasticity, although Monte Carlo experiments show that it may have low power. © 1983.